Lamination Convex Hull of Stationary Incompressible Porous Media Equations

Lauri Hitruhin*, Sauli Lindberg

*Corresponding author for this work

Research output: Contribution to journalArticleScientificpeer-review

5 Downloads (Pure)

Abstract

We compute the lamination convex hull of the stationary incompressible porous media (IPM) equations. We also show in bounded domains that for subsolutions of stationary IPM taking values in the lamination convex hull, velocity vanishes identically and density depends only on height. We relate the results to the infinite time limit of non-stationary IPM.

Original languageEnglish
Pages (from-to)491-508
Number of pages18
JournalSIAM Journal on Mathematical Analysis
Volume53
Issue number1
DOIs
Publication statusPublished - 2021
MoE publication typeA1 Journal article-refereed

Keywords

  • incompressible porous media equations
  • relaxation
  • lamination convex hull
  • FLOW

Cite this